MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 15MM NO TIP- HDE; STENT, INTRACRANIAL NEUROVASCULAR

STRYKER NEUROVASCULAR CORK NEUROFORM ATLAS 3.0MM X 15MM NO TIP- HDE; STENT, INTRACRANIAL NEUROVASCULAR
Model Number M003STAS30150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Ruptured Aneurysm (4436)
Date of Event 10/30/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported in a clinical trial the patient suffered a cerebral aneurysm rupture 10 months post procedure with relation to the subject stent per clinical endpoint committees (cec).The patient was hospitalized and given medication for treatment.The event resolved with no effects to the patient.No further information is available.
 
Additional Manufacturer Narrative
Device remains implanted in patient.
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The event occurred post-treatment of a non-target right pericallosal artery aneurysm with two subject stents and non-stryker coils.There was no indication that the stent device contributed to the reported aneurysm rupture.The patient aneurysm rupture reported in this investigation is listed as known complication in the device directions for use (dfu).The reported event is known and an anticipated complication to these types of procedures and patient condition, and are listed as such in the device dfu, therefore an assignable cause classification of anticipated procedural complication will be assigned to this complaint.H3 other text : device remains implanted in patient.
 
Event or Problem Description

Brand Name
NEUROFORM ATLAS 3.0MM X 15MM NO TIP- HDE
Common Device Name
STENT, INTRACRANIAL NEUROVASCULAR
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key12886765
Report Number3008881809-2021-00498
Device Sequence Number4828501
Product Code NJE
UDI-Device Identifier07613252656005
UDI-Public07613252656005
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
H020002/S046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2023
Device Model NumberM003STAS30150
Device Catalogue NumberM003SZAS30150
Device Lot Number20471428
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/02/2021
Supplement Date Received by Manufacturer02/10/2022
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATLAS STENT (STRYKER); COIL (UNKNOWN)
Outcome Attributed to Adverse Event Other; Hospitalization; Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American